MathSciNet Relay Station
MathSciNet bibliographic data
MR1420840 (98c:34050) 34C05 (34-04 58F21)
Pearson, J. M.; Lloyd, N. G.; Christopher, C. J. Algorithmic derivation of centre conditions. SIAM Rev. 38 (1996), no. 4, 619–636.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement